Tighter bounds on the inefficiency ratio of stable equilibria in load balancing games. Mamageishvili, A. & Penna, P. Oper. Res. Lett., 44(5):645–648, 2016.
Tighter bounds on the inefficiency ratio of stable equilibria in load balancing games [link]Paper  doi  bibtex   
@ARTICLE{MamageishviliP2016J,
  author = {Akaki Mamageishvili and Paolo Penna},
  title = {{T}ighter bounds on the inefficiency ratio of stable equilibria in
	load balancing games},
  journal = {Oper. Res. Lett.},
  year = {2016},
  volume = {44},
  pages = {645--648},
  number = {5},
  bibsource = {dblp computer science bibliography, http://dblp.org},
  biburl = {http://dblp.uni-trier.de/rec/bib/journals/orl/MamageishviliP16},
  doi = {10.1016/j.orl.2016.07.014},
  timestamp = {Thu, 13 Oct 2016 14:45:27 +0200},
  url = {http://dx.doi.org/10.1016/j.orl.2016.07.014}
}
Downloads: 0